Discussions that mention astelin

Allergies board


I have felt the same way for years and just within the last year I am starting to think it is allergies. My ENT started me on Astelin and Ponaris and my symptoms got much better and now I am out of the samples of Astelin and I haven't made it in to buy the 12$ bottle of ponaris from the ENT office.

I agree with you that it is damaging my life so badly! I can't function, all I want to do is lay down. My depression is just terrible . I don't know how I am going to live the rest of my life like this.

If you ever find a cure please let me know.

Sincerely,
Stacy
[QUOTE=sweetnsour;2755398]I have felt the same way for years and just within the last year I am starting to think it is allergies. My ENT started me on Astelin and Ponaris and my symptoms got much better and now I am out of the samples of Astelin and I haven't made it in to buy the 12$ bottle of ponaris from the ENT office.

I agree with you that it is damaging my life so badly! I can't function, all I want to do is lay down. My depression is just terrible . I don't know how I am going to live the rest of my life like this.

If you ever find a cure please let me know.

Sincerely,
Stacy

Hello everyone, all of you who are experiencing dizziness, its most likely your inner ear. I would go to the healthboards for the inner ear and you'll see many people on there that is suffering from the samething. There is help out. There are so many inner ear disorders too.